Econometrica: Sep 1989, Volume 57, Issue 5

Simulation and the Asymptotics of Optimization Estimators

https://doi.org/0012-9682(198909)57:5<1027:SATAOO>2.0.CO;2-R
p. 1027-1057

Ariel Pakes, David Pollard

A general central limit theorem is proved for estimators defined by minimization of the length of a vector-valued, random criterion function. No smoothness assumptions are imposed on the criterion function, in order that the results might apply to a broad class of simulation estimators. Complete analyses of two simulation estimators, one introduced by Pakes and the other by McFadden, illustrate the application of the general theorems.

Log In To View Full Content

Back